# SDR DALA2017051704046

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 55,524 hours, 20,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bustle
- Condition: Out Of Adjust
- Location: Arming Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ARMED KNOCKER STILL NOT TOTALLY ENGAGED WHEN ARMING, PLASTIC COVERING IS INTERFEREING WITH THE KNOCKER CHECK FOR PROPER OPS.  ADJUSTED THE BUSTLE, OPS CHECKED  GOOD, NO BINDING NOTED.
